Taiwanese Journal of Mathematics


Xiang Fang and Zipeng Wang

Full-text: Open access


In this note we show that the problem of characterizing two weight norm inequalities for the Bergman projection under the assumption of doubling measures admits a surprisingly simple solution. Our principal discovery is that Sawyer-type testing can be avoided. This stands in sharp contrast with the current folklore in two weight theory and with the corresponding result for the Hilbert transform.

Article information

Taiwanese J. Math., Volume 19, Number 3 (2015), 919-926.

First available in Project Euclid: 4 July 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 47G10: Integral operators [See also 45P05] 42A50: Conjugate functions, conjugate series, singular integrals

reverse doubling property weighted norm inequalities Bergman projection


Fang, Xiang; Wang, Zipeng. TWO WEIGHT INEQUALITIES FOR THE BERGMAN PROJECTION WITH DOUBLING MEASURES. Taiwanese J. Math. 19 (2015), no. 3, 919--926. doi:10.11650/tjm.19.2015.5138. https://projecteuclid.org/euclid.twjm/1499133669

Export citation


  • A. Aleman and O. Constantin, The Bergman projection on vector-valued $L^2$-spaces with operator-valued weights, J. Funct. Anal., 262(5) (2012), 2359-2378.
  • A. Aleman, S. Pott and M. Reguera, Sarason Conjecture on the Bergman Space, preprint, 2013.
  • D. Bekolle and A. Bonami, Inegalites a poids pour le noyau de Bergman, (French), C. R. Acad. Sci. Paris A-B, 286(18) (1978), 775-778.
  • X. Fang, Canonical operator models over Reinhardt domains, Taiwanese J. Math., 11(1) (2007), 75-94.
  • X. Fang, K. Guo and Z. Wang, Composition Operators on the Bergman Space via Quasiconformal Mappings, preprint, 2014.
  • T. Hytonen, The Two-weight Inequality for the Hilbert Transform with General Measures, preprint, 2014.
  • M. Lacey, Two weight inequality for the Hilbert transform: a real variable characterization, II, Duke Math. J., to appear.
  • M. Lacey, E. Sawyer, C. Shen and I. Uriarte-Tuero, Two weight inequality for the Hilbert transform: a real variable characterization, I, Duke Math. J., to appear.
  • T. Mei, BMO is the intersection of two translates of dyadic BMO, C. R. Acad. Sci. Paris, Ser. I., 336 (2003), 1003-1006.
  • F. Nazarov, S. Treil and A. Volberg, The $Tb$-theorem on non-homogeneous spaces, Acta Math., 190(2) (2003), 151-239.
  • F. Nazarov, S. Treil and A. Volberg, Two Weight $T1$ Theorem for the Hilbert Transform: The Case of Doubling Measures, preprint, 2005.
  • S. Pott and M. Reguera, Sharp Bekolle estimates for the Bergman projection, J. Funct. Anal., 265(12) (2013), 3233-3244.
  • E. Sawyer, A characterization of a two-weight norm inequality for maximal operators, Studia Math., 75(1) (1982), 1-11.
  • X. Tolsa, Analytic Capacity, the Cauchy Transform, and Non-homogeneous Calderon-Zygmund Theory, Progress in Mathematics, 307, Birkhauser/Springer, 2014.
  • A. Volberg, Calderon-Zygmund Capacities and Operators on Nonhomogeneous Spaces, CBMS Vol. 100, American Mathematical Society, Providence, RI, 2003.